# SDR AALA20140130002

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 39,065 hours, 16,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN STATION 727F & 727G AT STRINGER 24 RT.  INSTALLED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01-2R.
